# SDR 97ZZZM685

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 2755008053
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF ANC, THE NOSE GEAR WOULD NOT STAY RETRACTED.  THE PILOT MADE SEVERAL RETRACTION ATTEMPTS, HOWEVER, THE NOSE GEAR WOULD NOT STAY IN THE RETRACT POSITION.  PILOT SELECTED GEAR DOWN VERIFIED THREE GREEN DOWN AND LOCKED INDICATIONS AND MADE A NORMAL LANDING BACK AT ANC.  MAINTENANCE JACKED THE AIRCRAFT AND PERFORMED SEVERAL GEAR RETRACTION CHECKS.  FOUND THE NOSE GEAR UPLOCK VERY STIFF.  MX LUBED THE NOSE GEAR UPLOCK PIVOT POINTS AND RECHECKED THE RETRACTION SYSTEM.  THE GEAR RETRACTED NORMAL.  THE A/C WAS RETURNED TO SERVICE.  (M)
